MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC S7; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC S7; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9733734
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Initial reported not known at time of reporting.The ratchet handle was returned to the manufacturer for evaluation.After functional testing and visual/physical examination the reported issue was confirmed.The tool retention collar had been broken from the handle.The ratchet mechanism was intact and functional.Physical damage was observed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the ratcheting handle was broken.No patient was present at the time of the event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
S7
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8407987
Report Number1723170-2019-01039
Device Sequence Number2030061
Product Code OLO
UDI-Device Identifier00643169089600
UDI-Public00643169089600
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9733734
Device Catalogue Number9733734
Device Lot Number66302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2019
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1